D-integrity and E-integrity numbers in graphs

Mahde, S. S. and Sibih, A. M. and Mathad, V. (2020) D-integrity and E-integrity numbers in graphs. Applied Mathematics and Information Sciences, 14 (3). pp. 453-458.

[img] Text
v1yt336691r2x9.pdf - Published Version
Restricted to Registered users only

Download (219kB) | Request a copy
Official URL: https://www-scopus-com-vtuconsortia.new.knimbus.co...
Item Type: Article
Additional Information: cited By 0
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Mr Umendra uom
Date Deposited: 03 May 2021 06:05
Last Modified: 01 Dec 2022 05:51
URI: http://eprints.uni-mysore.ac.in/id/eprint/16004

Actions (login required)

View Item View Item